# SDR UPS804747

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON DEPARTURE FOR CLEVELAND, PILOT REPORTS ON UPLATCH CHECK, NOSE EXTENDED WITH GEAR NOT LATCHED LIGHT ILLUMINATED.  UPLATCH CHECK PASSED ON 3RD ATTEMPT.  PLUG NOT LATCHED ON SW.  RESECURED, LUBED NOSE GEAR AS A PRECAUTION.  CHKED PER MM 32-60-00, PG 201.
